MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS CON SZ A STD 80MM; PROTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS CON SZ A STD 80MM; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 08/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 7 years post implantation the patient had gluteal issues and a malrotated arcos stem, with a leg length discrepancy.The length of the discrepancy was unspecified.The surgical technique was followed, and there were no signs of loosening or subsidence.The old stem was removed, and a new arcos stem was inserted.There was no surgical delay and no contributing conditions related to the event.Though requested, no additional information was received.
 
Additional Manufacturer Narrative
(b)(4).D6a: implant date: the device was implanted sometime (b)(6) 2016.G2: foreign: country: australia.Multiple mdr reports were filed for this event, please see associated report: 0001825034 -2023 -02036.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The complaint could not be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS CON SZ A STD 80MM
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17698674
Report Number0001825034-2023-02037
Device Sequence Number6719225
Product Code KWA
UDI-Device Identifier00880304474659
UDI-Public(01)00880304474659(17)270530(10)470890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301341
Device Lot Number470890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date09/07/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale